# SDR AALA202109083666

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 18,826 hours, 7,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT SERVICE DOOR GIRT BAR IS DIFFICULT TO REMOVE FROM CLIPS THAT HOLD BAR TO SLIDE PACK. ADJUSTED GIRT BAR RETAINING CLIPS PER AMM 25-66-01.
